# SDR UALA2010123004779

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 50,600 hours, 6,113 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING OVERWING EXTERIOR EMERGENCY EXIT LIGHTS INOP.  MOST AFT 2 LIGHT ASSY'S.   REPLACED FUSE, CHECKS OK.
